# SDR WLDA2004111

- Difficulty date: October 14, 2004
- Submitted: December 23, 2004
- Operation: Air carrier
- Aircraft: N271
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Engine: Pwa PW4462
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: ARB2890502ARB2
- Condition: Cracked
- Location: Rt Wing Fixed Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2C+12A CHECK, FOUND RT WING FIXED L/E SKIN CRACK ABOUT 10" AND STRINGER DOUBLER CRACK AT STA XOS 906.  REPAIRED CRACK ON RT WING FIXED L/E SKIN PANEL AND STRINGER DOUBLER AT STA XOS 906 PER EGAT EI W2004A57B-558 REV 00. (MD-11 SRM VOL.I 57-10-00 FIG 18 AND FIG 37).  SLAT OPERATION AND CONDITION CHECK SATISFACTORY.
